# SDR CHQA200900028

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 18,138 hours, 15,029 cycles
- Engine: Ge CF343B1
- Engine time: 18,138 hours, 15,027 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: False Indication
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5584, IAH TO MOB - ON CLIMB OUT OF IAH THE FLIGHT CREW RECEIVED A LEFT 14TH STAGE DUCT LEAK WARNING.  THE QRH WAS FOLLOWED AND THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE 14TH STAGE DUCTING AND FOUND THE HEAT SHIELD ON THE LEFT 14TH STAGE DUCT BURNED.  THE DUCT WAS REPLACED BUT THE DUCT LEAK MESSAGE RETURNED DURING THE OPS CHECK.  THE 14TH STAGE DETECTOR LOOP WAS THEN FOUND TO BE THE CAUSE AND WAS REPLACED.
